$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Nurofen 12 Hour Relief 300mg 24 Tablets

  Product ID: 108607

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Nurofen 12 Hour Relief 300mg 24 Tablets

Nurofen 12 Hour Relief 300mg 24 Tablets

产品号:108607
$13.99 中文官网 618独享折扣
$14.99
$13.99
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

一般信息

Nurofen 12 Hour contains the active ingredient Ibuprofen. Nurofen 12 Hour is a Pharmacist only medicine. Ibuprofen belongs to a group of non-steroidal anti-inflammatory drugs (NSAID) medications that have pain relieving and fever relieving properties. Nurofen 12 Hour is made to release its ingredient slowly over 12 hours so you need to take less doses than standard tablets.

Nurofen 12 Hour is used for the temporary relief of pain and inflammation associated with: headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, back pain, muscular aches and pains, arthritis, osteoarthritis, rheumatic pain, period pain, fibrositis, neuralgia, sore throat, tennis elbow, cold and flu symptoms. It also reduces fever.

警告

Do not use Nurofen 12 Hour if:

• You are allergic to any medicines containing Ibuprofen, aspirin or other NSAIDS or any of the ingredients listed at the end of this leaflet.

Always check the ingredients to make sure you can use this medicine.

Some of the symptoms of an allergic reaction may include:

- shortness of breath;

- wheezing or difficulty breathing;

- swelling of the face, lips, tongue or other parts of the body; and

- rash, itching or hives on the skin.

• You have any of the following conditions:
- liver or kidney disease;
- heart problems;
- asthma that is sensitive to aspirin or NSAIDs;
- a stomach ulcer or duodenal ulcer or if you have had either of these conditions or gastric bleeding or other gastrointestinal diseases in the past.

• If you are taking more than 75mg of aspirin a day.

If you are on low-dose (up to 75mg daily) speak to your pharmacist before taking this medicine.

• In the last three months of pregnancy. It may affect the baby and also delay labour and birth.

• For children under 12 years of age.

• After the expiry date printed on the pack or if the package is torn or shows signs of tampering. If this medicine has expired or is damaged, return it to your pharmacist for disposal.

Check with your doctor or pharmacist if you:

• have or have had any other medical conditions
- asthma;
- stomach or duodenal ulcer;
- signs of gastrointestinal bleeding, such as vomiting blood or bleeding from the back passage (rectum);
- liver or kidney disease;
- heart problems.

• take any medicines for any other condition

• if you are over 65 years of age.

Taking this medicine may increase the risk of you getting stomach, heart or kidney problems.

• have allergies to any other medicines, foods, preservatives or dyes.

• are not sure whether you should start taking Nurofen 12 Hour

During treatment, you may be at risk of developing certain side effects. It is important you understand these risks and how to monitor for them.

Pregnancy and breastfeeding

Check with your doctor or pharmacist if you are pregnant or intend to become pregnant.

Nurofen 12 Hour may affect your developing baby. Your pharmacist or doctor will discuss the benefits and possible risks of taking it during pregnancy.

Talk to your doctor or pharmacist if you are breastfeeding or intend to breastfeed.

This medicine may be taken by breastfeeding mothers; however small amounts of ibuprofen pass into the breast milk.

Store it in a cool dry place where the temperature stays below 25°C away from moisture, heat or sunlight

成分

Active Ingredient:
Ibuprofen 300mg

  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 2ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;